# SDR ASAA0410006

- Difficulty date: January 6, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808524
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, THE LOWER CHORD AT FUSELAGE STATION 294, STRINGER 25L HAD A FASTENER LOCATION TRIMMED OUT.  REPAIRED LOWER CHORD PER EA.  (M)
